Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 201, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Aug 22, 2011, 4:01 PM CDT for Walton County, Florida. It was in force for 44 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 22, 2011, 4:01 PM CDT (21:01 UTC)
- Expired
- Aug 22, 2011, 4:45 PM CDT
- In force
- 44 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
County Walton County, FL
The radar
The Eglin Afb radar (KEVX), 24 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 22, 4:15 PM CDT | TSTM WND DMG | 2 Sw De Funiak Springs, FL | TREES DOWN AT THE INTERSECTION OF PLEASANT RIDGE AND BOB SIKES ROAD. TIME ESTIMATED BY RADAR. |
| Aug 22, 4:15 PM CDT | TSTM WND DMG | 3 S De Funiak Springs, FL | TREES DOWN AT THE INTERSECTION OF SHERWOOD ROAD AND US HWY 331. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.0 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2283 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 703 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
039
WUUS52 KTAE 222101
SVRTAE
FLC131-222145-
/O.NEW.KTAE.SV.W.0201.110822T2101Z-110822T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
401 PM CDT MON AUG 22 2011
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL AND SOUTHERN WALTON COUNTY IN THE PANHANDLE OF FLORIDA...
* UNTIL 445 PM CDT
* AT 400 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PLEASANT
RIDGE...AND MOVING SOUTH AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SHADY
GROVE...EUCHEEANNA...NEW HOME...ROCK HILL...PORTLAND...FREEPORT...
CHOCTAW BEACH...VILLA TASSO...DE FUNIAK SPRINGS AND BRUCE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 3074 8636 3081 8622 3077 8607 3071 8604
3052 8590 3041 8601 3040 8613 3042 8614
3043 8617 3045 8617 3047 8621 3048 8627
3046 8639
TIME...MOT...LOC 2059Z 355DEG 15KT 3066 8620
$$
14-MROCZKAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 2:20 PM CDT, 1 hour 41 minutes earlier.
Area forecast discussion, Aug 22, 2:20 PM CDT, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 320 PM EDT MON AUG 22 2011 .SYNOPSIS...18 UTC SURFACE ANALYSIS SHOWS A COLD FRONT MOVING THROUGH THE SOUTHEAST. THE BOUNDARY IS ANALYZED JUST SOUTH OF I-20 ACROSS MIDDLE GEORGIA INTO MID STATE SOUTH CAROLINA. OUT AHEAD OF THIS BOUNDARY WAS A WEAK CONFLUENCE ZONE...ROUGHLY ACROSS OUR NORTHERN COUNTIES. IT IS IN THIS AREA THAT SCATTERED SHOWERS AND THUNDERSTORMS ARE DEVELOPING. SURPRISINGLY...THE SEA BREEZE FRONT TODAY HAS NOT BEEN VERY ACTIVE...DESPITE THE ENHANCED CONVERGENCE. IT APPEARS THAT THE DRIER AIR ALOFT IS WINNING OUT...BASED ON OUR 18Z SOUNDING WHICH IS SHOWING NOT ONLY DRYING ALOFT BUT WARMER TEMPERATURES IN THE 500-300 MB LAYER. && .SHORT TERM...(TONIGHT THROUGH WEDNESDAY NIGHT). OVERALL...THE SHORT TERM MODELS ARE IN PRETTY GOOD AGREEMENT THAT THE SURFACE BOUNDARY WILL DROP TOWARD THE GULF COAST THIS EVENING BEFORE STALLING AND DISSIPATING. DRIER AIR ALOFT WILL CONTINUE TO RESULT IN LESS RAINFALL CHANCES THROUGHOUT THE SHORT TERM PERIOD. GRADUALLY INCREASING MOISTURE FROM THE EAST ON WEDNESDAY WILL LIKELY LEAD TO A SLIGHT ENHANCEMENT IN RAIN CHANCES FOR THE EASTERN AREA IN MODERATE EASTERLY FLOW. TEMPERATURES THROUGHOUT THE PERIOD WILL CONTINUE TO BE WARM...TEMPS GENERALLY PEAKING IN THE MID TO UPPER 90S ACROSS THE REGION. GENERALLY STAYED A COUPLE DEGREES ABOVE GUIDANCE THROUGHOUT THE PERIOD AS LESSER RAIN CHANCES SHOULD SUPPORT BETTER AFTERNOON HEATING. && .LONG TERM...(THURSDAY THROUGH NEXT MONDAY). UPDATED LONG TERM DISCUSSION...3 PM ET. THE LATEST NATIONAL HURRICANE CENTER FORECAST FOR IRENE HAS CONTINUED TO SHIFT EASTWARD THROUGHOUT THE DAY. THIS TREND IS ALSO APPARENT IN MOST OF THE GUIDANCE MEMBERS. THIS EASTWARD SHIFT WOULD RESULT IN LIGHTER WINDS ACROSS THE FORECAST AREA. AS A RESULT...ADJUSTED THE WIND GRIDS DOWN SLIGHTLY THROUGHOUT THE EXTENDED PERIOD TO MATCH WITH THE LATEST FORECAST. OF COURSE...WE WILL NEED TO CONTINUE TO WATCH IRENE CLOSELY...AS FEATURES JUST NOW MOVING INTO THE WESTERN CONUS WILL BE AFFECTING ITS NORTHWARD TURN LATER THIS WEEK. STAY TUNED AND CONTINUE TO MONITOR THE LATEST FORECASTS FROM THE NATIONAL HURRICANE CENTER. PREVIOUS OVERNIGHT LONG TERM DISCUSSION FROM 330 AM ET BELOW. THE FOCUS FOR THE LONG TERM CONTINUES TO BE ON IRENE AND WHAT EFFECTS...IF ANY...IT WILL HAVE ON THE LOCAL AREA. AS IRENE APPROACHES THE SOUTHEAST U.S. BY THE END OF THE WEEK...THE UPPER LEVEL PATTERN IS FORECAST TO BE SETUP WITH RIDGING OVER THE WESTERN STATES AND TROUGHING OVER THE GREAT LAKES REGION WITH A SUBTROPICAL RIDGE OVER THE WESTERN ATLANTIC. THE TROUGHING OVER THE GREAT LAKES IS EXPECTED TO PROVIDE A BREAK IN BETWEEN THE ATLANTIC SUBTROPICAL RIDGE AND THE RIDGE OVER THE WESTERN STATES THAT WILL PLAY AN IMPORTANT ROLE IN THE FUTURE PATH OF IRENE. THE BIGGER THAT BREAK IS IN BETWEEN THE TWO RIDGES...THE MORE LIKELY IT BECOMES THAT IRENE WILL TURN NORTHWARD AT AN EARLIER TIME AND REMAIN EAST OF THE LOCAL AREA. HOWEVER...IF THE TROUGH TURNS OUT TO BE WEAKER AND RIDGING BUILDS BACK IN MORE QUICKLY NORTH OF THE STORM...THEN IT BECOMES MORE LIKELY THAT IRENE WILL CONTINUE WESTWARD FOR A LONGER PERIOD OF TIME. MODEL SOLUTIONS OVER THE LAST COUPLE OF DAYS HAVE STARTED TO CONVERGE ON A MORE EASTWARD TRACK TO THE EAST OF THE FORECAST AREA NEAR THE EAST COAST OF FLORIDA...AND THE OFFICIAL NHC FORECAST AGREES. IF THE EASTWARD TRACK VERIFIES...SOME BREEZY NORTHERLY WINDS AND AN INCREASED CHANCE OF RAIN WOULD OCCUR ACROSS THE EASTERN PARTS OF THE FORECAST AREA...BUT THE MAJOR IMPACTS WOULD STAY EAST OF THE AREA. A COUPLE OF MODELS SUCH AS THE 22/00Z UKMET AND 22/00Z GFDL ARE STILL FARTHER TO THE WEST...BUT THEY ARE CONSIDERED OUTLIERS AND LESS LIKELY SOLUTIONS AT THE MOMENT. AT THIS STAGE...IT IS IMPORTANT TO REMEMBER THAT THE DAY 5 TROPICAL CYCLONE FORECASTS CARRY A 5 YEAR AVERAGE TRACK ERROR OF AROUND 250 MILES AND A 5 YEAR AVERAGE INTENSITY ERROR OF AROUND 20 KNOTS. THEREFORE...EVEN THOUGH THE CONSENSUS OF THE GUIDANCE IS NOT SHOWING A MAJOR IMPACT FOR OUR FORECAST AREA AT THIS TIME...IT REMAINS A GOOD IDEA TO CONTINUE MONITORING THE SYSTEM CLOSELY AS A WESTWARD SHIFT IN TRACK WOULD INCREASE THE THREAT LOCALLY. PLEASE REFER TO THE NHC ADVISORIES FOR THE LATEST INFORMATION ON THE FORECAST TRACK AND INTENSITY OF IRENE. && .MARINE...EXPECT LIGHT WINDS AND LOW SEAS FOR THE BALANCE OF THE SHORT TERM PERIOD. AS IRENE APPROACHES THE SOUTHEAST U.S. COAST...THE PRESSURE GRADIENT WILL TIGHTEN. BASED ON THE LATEST FORECAST...WINDS ARE EXPECTED TO APPROACH LOW-END ADVISORY LEVELS THURSDAY NIGHT INTO FRIDAY...PRIMARILY ACROSS THE EASTERN LEGS. IF IRENE MOVES CLOSER THAN EXPECTED...THE WINDS WILL BE STRONGER THAN CURRENTLY INDICATED IN THE FORECAST. ALL INTERESTS IN THE EASTERN GULF OF MEXICO...SHOULD KEEP UP TO DATE WITH THE LATEST FORECASTS CONCERNING IRENE. && .AVIATION...THUNDERSTORMS BEGINNING TO DEVELOP PER AREA RADARS AND VISIBLE SATELLITE IN A WEAK CONVERGENCE ZONE FROM SRN AL INTO S/C GA...APPROXIMATELY 10-20 MI NORTH OF THE ABY AND DHN TERMINALS. SHORT RANGE MODEL GUIDANCE AND ENSEMBLES SUGGEST THAT THIS ACTIVITY WILL CONTINUE TO DEVELOP AND IMPACT ABY AND DHN EARLY-MID AFTN. THEREFORE...A TEMPO GROUP WAS INTRODUCED AT BOTH THOSE TERMINALS. BEST CHC FOR TSTMS OUTSIDE OF THOSE AREAS LOOKS TO BE AT TLH. WENT WITH A TEMPO GROUP THERE...WITH ONLY A CB MENTION AT VLD AND ECP. THERE COULD BE SOME LOCALIZED GUSTY WINDS WITH ANY STRONGER STORM. CONFIDENCE IN FOG POTENTIAL TONIGHT IS LOW...ESPECIALLY WITH DRIER AIR MASS BEGINNING TO WORK INTO THE AREA AFTER 09Z. HINTED AT SOME 6SM VSBYS WITH BR AT TLH...ECP...AND VLD BETWEEN 10Z AND 13Z...BUT DID NOT INTRODUCE ANY MVFR RESTRICTIONS FOR NOW. && .FIRE WEATHER...NO CRITICAL CONDITIONS ARE EXPECTED IN THE FORESEEABLE FUTURE. DRIER AIR MASS ARRIVING TOMORROW SHOULD DROP MIN RH VALUES IN ALABAMA ZONES AND FAR SW GEORGIA ZONES CLOSE TO THE 30-35 PERCENT RANGE. HOWEVER...THE RH VALUES SHOULD ONLY APPROACH CRITICAL THRESHOLDS FOR AN HOUR OR SO. COMBINED WITH LIGHT WINDS THIS SHOULD KEEP ALL OF OUR AREAS OUT OF RED FLAG CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 75 97 74 95 73 / 20 20 20 20 10 PANAMA CITY 77 91 77 93 75 / 20 20 10 20 10 DOTHAN 74 96 74 95 73 / 20 10 10 20 10 ALBANY 74 96 73 94 73 / 20 10 10 20 10 VALDOSTA 73 95 73 95 73 / 20 20 10 30 10 CROSS CITY 73 96 73 95 73 / 20 30 20 30 10 APALACHICOLA 77 92 76 91 76 / 10 20 20 20 10 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && LONG TERM...DVD/GODSEY AVIATION/FIRE WEATHER...LAMERS REST OF DISCUSSION...GODSEY
Hazardous weather outlook, Aug 22, 3:03 AM CDT, 12 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 403 AM EDT MON AUG 22 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-230815- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 403 AM EDT MON AUG 22 2011 /303 AM CDT MON AUG 22 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... THE LOCAL AREA REMAINS BETWEEN A COLD FRONT OVER NORTH CENTRAL GEORGIA AND WEAK HIGH PRESSURE OVER THE GULF OF MEXICO. DURING THE DAY...THIS FRONT WILL DROP SOUTH AND ACROSS THE LOCAL AREA REACHING THE COAST LATE TONIGHT. THE COMBINATION OF THIS FRONT...RELATED OUTFLOW BOUNDARIES...SEA BREEZES AND A PASSING UPPER DISTURBANCE SHOULD GENERATE SCATTERED TO NUMEROUS SHOWERS AND STORMS. SOME OF THESE STORMS COULD BECOME STRONG WITH GUSTY WINDS AND HEAVY RAINS AND WE CAN NOT DISCOUNT AN ISOLATED SEVERE STORM. RAIN WILL END FORM NORTHWEST TO SOUTHEAST TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... RAIN CHANCES WILL DECREASE TUESDAY THROUGH THURSDAY AS HIGH PRESSURE BUILDS IN OVER THE LOCAL AREA. THE FORECAST ON FRIDAY AND BEYOND IS HIGHLY DEPENDENT ON THE TRACK OF IRENE. CURRENTLY...ABOVE AVERAGE RAIN CHANCES AND BREEZY CONDITIONS ARE ADVERTISED. HOWEVER... CONFIDENCE IS VERY LOW WITH RESPECT TO WHAT...IF ANY EFFECTS WILL BE FELT ACROSS OUR LOCAL AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BLOCK
In the hours before
Special weather statement, Aug 22, 2:58 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
258 PM CDT MON AUG 22 2011
GAZ146-147-222030-
COLQUITT GA-COOK GA-
358 PM EDT MON AUG 22 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR COLQUITT AND COOK
COUNTIES...
* UNTIL 430 PM EDT
AT 353 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 15 MILES SOUTHWEST OF TIFTON...OR NEAR NORMAN PARK...
MOVING SOUTHEAST AT 20 MPH.
DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3109 8372 3133 8379 3133 8376 3132 8375
3132 8372 3133 8371 3132 8357 3122 8338
TIME...MOT...LOC 1958Z 327DEG 16KT 3129 8369
LAMERSSpecial weather statement, Aug 22, 3:14 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
414 PM EDT MON AUG 22 2011
GAZ156-157-222045-
GRADY GA-DECATUR GA-
414 PM EDT MON AUG 22 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR DECATUR AND GRADY
COUNTIES IN SOUTHWEST GEORGIA...
* UNTIL 445 PM EDT
AT 412 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 35 MILES EAST OF MARIANNA...OR NEAR HANOVER...MOVING
SOUTH AT 20 MPH.
PEOPLE IN DECATUR AND SOUTHWESTERN GRADY COUNTIES...SHOULD MONITOR
THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE
PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
SMALL HAIL...AND WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3069 8433 3071 8478 3083 8478 3084 8477
3088 8477 3089 8476 3104 8475 3105 8454
TIME...MOT...LOC 2014Z 347DEG 19KT 3090 8466
14-MROCZKASpecial weather statement, Aug 22, 3:24 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
424 PM EDT MON AUG 22 2011
GAZ146>148-159-160-222115-
LOWNDES GA-BROOKS GA-BERRIEN GA-COLQUITT GA-COOK GA-
424 PM EDT MON AUG 22 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR BERRIEN...
BROOKS...COLQUITT...COOK AND LOWNDES COUNTIES...
* UNTIL 515 PM EDT
AT 424 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 20 MILES NORTHWEST OF VALDOSTA...OR NEAR GREGGS...MOVING
SOUTHEAST AT 15 MPH.
PEOPLE IN NORTHEASTERN BROOKS...NORTHWESTERN LOWNDES...SOUTHEASTERN
COLQUITT...SOUTHERN BERRIEN AND SOUTHERN COOK COUNTIES...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.
WIND GUSTS OF 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM ALONG WITH
FREQUENT CLOUD TO GROUND LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3098 8319 3080 8326 3076 8358 3112 8372
3122 8352
TIME...MOT...LOC 2023Z 325DEG 15KT 3106 8352
14-MROCZKASpecial weather statement, Aug 22, 3:36 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
336 PM CDT MON AUG 22 2011
FLZ008>010-108-222100-
HOLMES FL-WASHINGTON FL-CENTRAL WALTON FL-SOUTH WALTON FL-
336 PM CDT MON AUG 22 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR HOLMES...WALTON
AND WASHINGTON COUNTIES...
* UNTIL 400 PM CDT
AT 330 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A
STRONG THUNDERSTORM 30 MILES WEST OF MARIANNA...OR NEAR FIVE
POINTS...MOVING SOUTH AT 20 MPH.
PEOPLE IN SOUTHERN HOLMES...SOUTHERN WALTON AND WASHINGTON
COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.
WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THIS STORM ALONG WITH
FREQUENT CLOUD TO GROUND LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3083 8590 3084 8561 3050 8548 3044 8549
3046 8598
TIME...MOT...LOC 2035Z 358DEG 16KT 3070 8575
14-MROCZKASpecial weather statement, Aug 22, 3:48 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
448 PM EDT MON AUG 22 2011
FLZ016-GAZ156-222115-
DECATUR GA-GADSDEN FL-
448 PM EDT MON AUG 22 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR DECATUR AND
EASTERN GADSDEN COUNTIES...
* UNTIL 515 PM EDT
AT 448 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A STRONG
THUNDERSTORM 25 MILES NORTHWEST OF TALLAHASSEE...OR NEAR
ATTAPULGUS...MOVING SOUTHEAST AT 15 MPH.
PEOPLE IN EASTERN GADSDEN AND SOUTHEASTERN DECATUR COUNTIES...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.
WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THIS STORM.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3078 8438 3069 8438 3068 8436 3067 8435
3064 8434 3061 8436 3058 8440 3053 8441
3049 8446 3048 8466 3079 8468 3087 8448
TIME...MOT...LOC 2047Z 333DEG 11KT 3075 8453
14-MROCZKASpecial weather statement, Aug 22, 3:52 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
452 PM EDT MON AUG 22 2011
FLZ007-008-108-222130-
NORTH WALTON FL-CENTRAL WALTON FL-SOUTH WALTON FL-
352 PM CDT MON AUG 22 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR WALTON COUNTY...
* UNTIL 430 PM CDT
AT 348 PM CDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A CLUSTER
OF STRONG THUNDERSTORM ACROSS CENTRAL AND NORTHERN WALTON COUNTY.
THESE STORMS ARE MOVING SOUTH AT 15 MPH.
PEOPLE IN SOUTHWESTERN WALTON COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
WIND GUSTS OF 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.
THESE STORMS ARE PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE
LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE ALSO
PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3092 8613 3066 8603 3057 8597 3046 8598
3041 8613 3047 8621 3047 8624 3048 8627
3046 8629 3049 8634 3093 8638
TIME...MOT...LOC 2050Z 346DEG 13KT 3074 8622
14-MROCZKAThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 22, 2:53 PM CDT | Special Weather Statement | TAE | Jackson | 37 min |
| Aug 22, 3:36 PM CDT | Special Weather Statement | TAE | Washington | 24 min |
| Aug 22, 3:48 PM CDT | Special Weather Statement | TAE | Gadsden | 27 min |
| Aug 22, 3:52 PM CDT | Special Weather Statement | TAE | Walton | 38 min |
| Aug 22, 4:07 PM CDT | Severe Thunderstorm Warning | TAE | Bay, Walton, Washington | 38 min |
| Aug 22, 4:25 PM CDT | Special Weather Statement | TAE | Jefferson | 50 min |
| Aug 22, 4:33 PM CDT | Special Weather Statement | TAE | Gadsden | 27 min |
| Aug 22, 4:55 PM CDT | Special Weather Statement | TAE | Leon | 50 min |
| Aug 22, 5:13 PM CDT | Special Weather Statement | TAE | Leon | 47 min |
| Aug 22, 5:35 PM CDT | Special Weather Statement | TAE | Jefferson, Madison | 55 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.